| Catalog Number |
SRX-420 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.Based on the device analysis grid, the assessments of the complaint are: insufficient information: event is not applicable for analysis.As per the investigation procedure, creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Device received at the dal without a complaint against it.Healthcare professional later reported "capsular contracture baker grade iii".This record is for the left side.Device was explanted.
Event or Problem Description
Device received at the dal without a complaint against it.Healthcare professional later reported "capsular contracture baker grade iii".This record is for the left side.Capsulectomy was performed.Device was explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observed.As per the investigation procedure, creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: b5, d4, d9, h3, h4, h6.